| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (damage with moisture ingress) issue.The reporter alleged the battery compartment was cracked with moisture present.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 18-jul-2018 with the following findings: no evidence of an unexplained power event was observed in the black box.The battery compartment was cracked from the threads down to the case seal on the side.Evidence of moisture corrosion was observed in the battery compartment.A leak test failed due a battery compartment leak.The ¿ez-prime¿ steps were performed correctly; no power interruptions occurred during the investigation.Investigators were unable to duplicate the ¿power¿ complaint.The pump¿s cover was removed; further moisture ingress was found to the printed circuit board.Unrelated to the complaint, the display screen contrast was dim and reddish.